How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Keane Your Own Question
Dr. Keane
Dr. Keane, Therapist
Category: Mental Health
Satisfied Customers: 1378
Experience:  Clinical Psychology PhD, Licensed Professional Counselor with experience in marriage/family, teens and child psychology.
14832673
Type Your Mental Health Question Here...
Dr. Keane is online now
A new question is answered every 9 seconds

I have the Thanksgiving blues. Also, I have been unusually

Customer Question

Hi, I have the Thanksgiving blues. Also, I have been unusually grouchy and needy for about 2 months or more. This is not a new problem. I have taken Effexor 150 mg for 11 years. But all of a sudden I feel like a burden to my kids, a loser, and pretty angry
too, because I want my life to be easier and more like my past worklife where I had lots and lots of perks. All gone. My husband loved me and really respected me. He passed away 4 years ago. My efforts to build a new life have beenp pretty unsuccessful, except
I have developed some new interests that I genuinely enjoy. It just all seems so useless. Ok, that's my problem, finding a great reason to be cheerful and fun to be with today! I'm looking for a genuine, solid perspective for fighting on.
Submitted: 1 year ago.
Category: Mental Health
Expert:  Dr. Z replied 1 year ago.

*This website DOES NOT constitute treatment and only provides information and advice in a Q&A format. For treatment (therapy and/or medications) you must go to a licensed professional in your area. Please note that anything said here is not private or confidential, as this is a public forum.

Hello and thank you for using JustAnswer. Have you considered increasing the dose of the Effexor since you may have become tolerant to the dose after such long-term use? Also have you ever tried to enter into therapy before?